RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1970 Volume 8, Issue 2, Pages 169–179 (Mi mzm9593)

This article is cited in 8 papers

A class of nuclear spaces

M. M. Dragilev, V. P. Kondakov

Rostov-on-Don State University

Abstract: A characterization, in terms suitable for application, of the classes of all Kothe spaces $E$ for which any isomorphism $T: E\to E$, in a certain sense, close to the identity mapping.

UDC: 517.5

Received: 07.07.1969


 English version:
Mathematical Notes, 1970, 8:2, 569–574

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025